# SDR 07FDEA04282

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, UPPER RUDDER TAB HAS SPOT OF SKIN DISBOND, 2" BY 3" AREA AT 25" UP FROM LWR END 1" AFT OF FWD EDGE.  REPAIRED UPPER RUDDER TAB REF SRM 51-40-20 PAR 7, 8, 14, 15, 19-22 AND APPLIED EXTERIOR PROTECTIVE FINISH REF MM 51-20-151-7.
